Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok. I have been on spiro for over two months now. I have since seen 4 (count them) 4 different derms and they all like to tell me something different.

I only HAD acne on my forehead. No where else. It all started when my dumb butt got off the birth control 2 years ago.. I used to have perfect skin.

The original derm put me on 50mg of spiro. I am also taking ortho tri cyclen and have been for over a year to no avail. The derm also has me use finesea and differin. My face rashed out and no improvemnent upon using the topicals.

I saw a different derm and she took me off the topicals and switched me to ziana once a day. I asked her about uping my spiro dose and if it was even right for me since the acne is only of my forehead. She said it is only for hormonal acne and she doesnt know if it would work for acne on my forehead or not so she told me to keep on it for a while

After 8 weeks in I now have acne not only on my forehead but also on my cheek and nose. Never had that before and no clue why. So I saw 2 other derms. One said to up my spiro and said I have hormonal acne even though that isnt what the other derm said and I only got the cheek and nose acne after starting the spiro. I still have acne on my forehead.

Speaking of, now I have acne all over and the zianna seems to make my forehead very shiny. I see no improvement at all.

Saw 4th derm and this one has no clue what to do with me and said he doesnt know why im getting it on my cheek and nose after taking spiro. He said I should NOT take accutane because it "acts" like an antihistamine and I am allergic to antihistamines.

All and all .. these visits are costing me lots of cash. Nothing is working and every damn derm cant seem to do anything but give me mixed information. i want to know if I should even bother with the spiro. Or ziana. the differin and the finesea certainly made me worse. I am getting married in a week. And I am very sick of this.

Share this post


Link to post
Share on other sites
Ok. I have been on spiro for over two months now. I have since seen 4 (count them) 4 different derms and they all like to tell me something different.

I only HAD acne on my forehead. No where else. It all started when my dumb butt got off the birth control 2 years ago.. I used to have perfect skin.

The original derm put me on 50mg of spiro. I am also taking ortho tri cyclen and have been for over a year to no avail. The derm also has me use finesea and differin. My face rashed out and no improvemnent upon using the topicals.

I saw a different derm and she took me off the topicals and switched me to ziana once a day. I asked her about uping my spiro dose and if it was even right for me since the acne is only of my forehead. She said it is only for hormonal acne and she doesnt know if it would work for acne on my forehead or not so she told me to keep on it for a while

After 8 weeks in I now have acne not only on my forehead but also on my cheek and nose. Never had that before and no clue why. So I saw 2 other derms. One said to up my spiro and said I have hormonal acne even though that isnt what the other derm said and I only got the cheek and nose acne after starting the spiro. I still have acne on my forehead.

Speaking of, now I have acne all over and the zianna seems to make my forehead very shiny. I see no improvement at all.

Saw 4th derm and this one has no clue what to do with me and said he doesnt know why im getting it on my cheek and nose after taking spiro. He said I should NOT take accutane because it "acts" like an antihistamine and I am allergic to antihistamines.

All and all .. these visits are costing me lots of cash. Nothing is working and every damn derm cant seem to do anything but give me mixed information. i want to know if I should even bother with the spiro. Or ziana. the differin and the finesea certainly made me worse. I am getting married in a week. And I am very sick of this.

Oh no I am so sorry!! I am on Spiro and Antibiotics- nothing is working either. Since you want to be clear for the wedding, I reccomend going on Doxy for the next week. Its the "wedding" antibiotic. Either that or having the derm give you a steroid shot.

Share this post


Link to post
Share on other sites

I'm sorry too! I'm on spiro three weeks in and it's awful awful awful. I'm breaking out worse than ever. But if you're getting married, I suggest getting your face lasered. I had it done to me several times, and it is supposed to shrink your oil glands so you don't have acne anymore-- well, that didn't work for me, BUT its very clear for a few days cuz it shrinks the ones you have away. I had mine done at a cosmetic surgery center, try to see if you can find one near you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×